On positive solutions for second-order boundary value problems of functional differential equations


KARACA İ.

APPLIED MATHEMATICS AND COMPUTATION, vol.219, no.10, pp.5433-5439, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 219 Issue: 10
  • Publication Date: 2013
  • Doi Number: 10.1016/j.amc.2012.10.096
  • Title of Journal : APPLIED MATHEMATICS AND COMPUTATION
  • Page Numbers: pp.5433-5439

Abstract

In this paper, by using Krasnoselskii fixed point theorem, we obtain sufficient conditions for the existence of at least one or two positive solutions of a second-order boundary value problem for a class of nonlinear functional differential equations. Examples are also included to illustrate our results. (C) 2012 Elsevier Inc. All rights reserved.